# SDR SWAA2025081292840

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE INTERNAL CAVITY LOCATED ORSS 271 TRAILING EDGE AT RT WING.  REPLACED SUPPORT ANGLE INTERNAL CAVITY LOCATED ORSS 271 TRAILING EDGE AT RT WING IAW SRM 51-40-02 AND DWG 115A2930 SHEET 6 REV - . DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM 57-51-02.  CRACK LENGTH: 0.500.
